# SDR AWXA0001430

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65528747
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN L2 DOOR JAMB FWD UPPER WEB AT BS 947.  REMOVED DAMAGED AREA AND INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 51-40-03.
